PL EN


Preferences help
enabled [disable] Abstract
Number of results
2014 | 125 | 2 | 192-194
Article title

Non-Linear Stability of Conical Shell Structures Including a Functionally Graded Core

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this study, the non-linear stability of three-layered conical shells with functionally graded core have not been investigated previously. The purpose of this paper is to study this problem. The large deflection theory with von Karman-Donnell-type of kinematic non-linearity is used to deduce the basic equations. The basic equations are solved analytically by using superposition and Galerkin methods. The influences of several parameters on the dimensionless non-linear critical axial loads are discussed.
Keywords
EN
Year
Volume
125
Issue
2
Pages
192-194
Physical description
Dates
published
2014-02
References
  • 1. M. Koizumi, doi: 10.1016/S1359-8368(96)00016-9, Compos. 28, 1 (1997)
  • 2. H.W. Huang, Q. Han, doi: 10.1016/j.ijmecsci.2009.05.002, Int. J. Mech. Sci. 51, 500 (2009)
  • 3. K.M. Liew, K.M.X. Zhao, Y.Y. Lee, doi: 10.1016/j.compositesb.2011.06.004, Compos. B Eng. 43, 1621 (2012)
  • 4. A.H. Sofiyev, doi: 10.1016/j.ijnonlinmec.2011.02.003, Int. J. Nonlin. Mech. 46, 711 (2011)
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv125n2008kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.